# SDR USAA920081982

- Difficulty date: October 10, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 65,693 hours, 45,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL MAJOR REPAIR C21 CHECK NR 6139598 CORROSION ON CABIN SEAT TRACK AT BS 907 - BS 947, RBL 24.75, WL 208.  REPAIRED CABIN SEAT TRACK AT BS 907 - BS 947, RBL 24.75, WL 208 IAW B737 53-00-52-2R3.
